Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A | S
Number of items: 2.


Allouch, Nizar, Florenzano, Monique (2013) Edgeworth rejective core and dividends equilibria of satiated exchange economies. Journal of Mathematical Economics, 49 (1). pp. 1-6. (doi:10.1016/j.jmateco.2012.08.008) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:60625)


Song, Dandan, Wang, Huamao, Yang, Zhaojun (2014) Learning, pricing, timing and hedging of the option to invest for perpetual cash flows with idiosyncratic risk. Journal of Mathematical Economics, 51 . pp. 1-11. ISSN 0304-4068. (doi:10.1016/j.jmateco.2014.02.009) (KAR id:38469)

This list was generated on Wed Jul 8 00:18:28 2020 BST.